Pacific Journal of Mathematics

Local and global bifurcation from normal eigenvalues. II.

John A. MacBain

Article information

Pacific J. Math., Volume 74, Number 1 (1978), 143-152.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H15


MacBain, John A. Local and global bifurcation from normal eigenvalues. II. Pacific J. Math. 74 (1978), no. 1, 143--152.

Export citation


  • [1] N. Dunford and J. T. Schwarz, Linear Operators, Part II, Interscience, New York, 1963).
  • [2] M. A. Krasnoseljskii, Topological Methods in the Theory of Nonlinear Integral Equations, Pergamon Press, New York, 1964.
  • [3] J. A. MacBain, Globalbifurcation theorems for noncompact operators, Bulletin Amer. Math. Soc, 80 (1974),
  • [4] J. A. MacBain, Global bifurcation theorems for nonlinearly perturbed operator equation, Bulletin Amer. Math. Soc, 82 (1976).
  • [5] J. A. MacBain, Local and global bifurcation from normal eigenvalues, Pacific J. Math., 63 (1976), 445-466.
  • [6] P. H. Rabinowitz, Some aspects of nonlinear eigenvalue problems, Rocky Mountain J. Math., 3 (1973).
  • [7] F. Riesz, B. Sz.-Nagy, Functional Analysis, tr. L. Boron, Ungar, New York, 1971.
  • [8] C. A. Stuart, Some bifurcationtheory for k-set contractions, Proc London Math. Soc, (1973).
  • [9] G. T. Whyburn, Topological Analysis, Princeton University Press, Princeton, 1958.

See also

  • I : John Alan MacBain. Local and global bifurcation from normal eigenvalues. Pacific Journal of Mathematics volume 63, issue 2, (1976), pp. 445-466.